K. Fukuda, M. Okado, and Y. Yamada, ENERGY FUNCTIONS IN BOX BALL SYSTEMS, International Journal of Modern Physics A, vol.15, issue.09, pp.15-1379, 2000.
DOI : 10.1142/S0217751X00000616

A. Gerasimov, D. Lebedev, and S. Oblezin, On q-Deformed $${\mathfrak{gl}_{\ell+1}}$$ -Whittaker Function I, Communications in Mathematical Physics, vol.52, issue.1???3, pp.97-119, 2010.
DOI : 10.1007/s00220-009-0917-y

J. Haglund, A combinatorial model for the Macdonald polynomials, Proc. Nat. Acad. Sci. USA, pp.16127-16131, 2004.
DOI : 10.1073/pnas.0405567101

M. Haiman, Macdonald polynomials and geometry, New perspectives in geometric combinatorics, MSRI publications, pp.207-254, 1999.

G. Hatayama, K. Hikami, R. Inoue, A. Kuniba, T. Takagi et al., The AM(1) automata related to crystals of symmetric tensors, Journal of Mathematical Physics, vol.42, issue.1, pp.274-308, 2001.
DOI : 10.1063/1.1322077

G. Hatayama, A. Kuniba, and T. Takagi, Simple algorithm for factorized dynamics of the $\frak{g}_n$-automaton, Journal of Physics A: Mathematical and General, vol.34, issue.48, pp.10697-10705, 2001.
DOI : 10.1088/0305-4470/34/48/331

M. Jimbo and T. Miwa, Solitons and infinite-dimensional Lie algebras, Publications of the Research Institute for Mathematical Sciences, vol.19, issue.3, pp.943-1001, 1983.
DOI : 10.2977/prims/1195182017

S. Kang, M. Kashiwara, K. C. Misra, T. Miwa, T. Nakashima et al., Perfect crystals of quantum affine Lie algebras, Duke Math, J, pp.68-499, 1992.

M. Kashiwara, On crystal bases of the q-analogue of universal enveloping algebras, Duke Math, J, vol.63, pp.465-516, 1991.

M. Kashiwara and T. Nakashima, Crystal Graphs for Representations of the q-Analogue of Classical Lie Algebras, Journal of Algebra, vol.165, issue.2, pp.295-345, 1994.
DOI : 10.1006/jabr.1994.1114

S. V. Kerov, A. N. Kirillov, and N. Yu, Reshetikhin, Combinatorics, the Bethe ansatz and representations of the symmetric group, J. Soviet Math, pp.41-916, 1988.

A. N. Kirillov, Combinatorics of Young tableaux and rigged configurations (Russian) Proceedings of the St, Proceedings of the St. Petersburg Math. Soc. volume VII, pp.23-115, 1999.

A. N. Kirillov, New combinatorial formula for modified Hall-Littlewood polynomials, Contemp. Math, vol.254, pp.283-333, 2000.
DOI : 10.1090/conm/254/03959

A. N. Kirillov and N. Yu, The Bethe Ansatz and the combinatorics of Young tableaux, Journal of Soviet Mathematics, vol.5, issue.No. 5, pp.925-955, 1988.
DOI : 10.1007/BF01247088

A. N. Kirillov and M. Shimozono, A generalization of the Kostka?Foulkas polynomials, Journal of Algebraic Combinatorics, vol.15, issue.1, pp.27-69, 2002.
DOI : 10.1023/A:1013269131974

A. Kuniba, R. Sakamoto, and Y. Yamada, Tau functions in combinatorial Bethe ansatz, Nuclear Physics B, vol.786, issue.3, pp.207-266, 2007.
DOI : 10.1016/j.nuclphysb.2007.06.007

I. G. Macdonald, Symmetric functions and Hall polynomials, 1995.

A. Nakayashiki and Y. Yamada, Kostka polynomials and energy functions in solvable lattice models, Selecta Mathematica, New Series, vol.3, issue.4, pp.547-599, 1997.
DOI : 10.1007/s000290050020

R. Sakamoto, Crystal interpretation of Kerov???Kirillov???Reshetikhin bijection II. Proof for $\mathfrak{sl}_{n}$ case, Journal of Algebraic Combinatorics, vol.3, issue.Suppl. 1A, pp.55-98, 2008.
DOI : 10.1007/s10801-007-0075-2

R. Sakamoto, Kirillov-Schilling-Shimozono Bijection as Energy Functions of Crystals, International Mathematics Research Notices, pp.579-614, 2009.
DOI : 10.1093/imrn/rnn140

R. Sakamoto, Periodic Box-Ball System " from The Wolfram Demonstrations Project

M. Shimozono, Affine type A crystal structure on tensor products of rectangles, Demazure characters , and nilpotent varieties, Journal of Algebraic Combinatorics, vol.15, issue.2, pp.151-187, 2002.
DOI : 10.1023/A:1013894920862

D. Takahashi, On some soliton systems defined by using boxes and balls, Proceedings of the International Symposium on Nonlinear Theory and Its Applications (NOLTA '93), pp.555-558, 1993.

D. Takahashi and J. Satsuma, A Soliton Cellular Automaton, Journal of the Physical Society of Japan, vol.59, issue.10, pp.59-3514, 1990.
DOI : 10.1143/JPSJ.59.3514

T. Tokihiro, D. Takahashi, J. Matsukidaira, and J. Satsuma, From Soliton Equations to Integrable Cellular Automata through a Limiting Procedure, Physical Review Letters, vol.76, issue.18, pp.76-3247, 1996.
DOI : 10.1103/PhysRevLett.76.3247